Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
The non-drowsy formula of this sinus provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
Increse your energy by relifing your pains and increasing your focusing power
it has little effect on your immunity but on the other hand it stregnth it a little
Acetaminophen is extensively metabolized by the liver via three main hepatic pathways: glucuronidation, sulfation, and CYP450 2E1 oxidation. Approximately 90% of acetaminophen is conjugated to sulfated and glucuronidated metabolites that are renally eliminated.so liver patients TAKE CARE
suggested age: 18 & up
Product form: CABLETS
Package quantity: 24 CABLETS
Directions – Do not take more than directed (see overdose warning).
Adults and children 12 years and over:
– Take 2 caplets every 4 hours.
– Swallow whole; do not crush, chew or dissolve.
-Do not take more than 10 caplets in 24 hours.
Children under 12 years of age: Ask a doctor.
Overdose warning: In case of overdose, get help or contact a Poison Control Center right away. Quick attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Keep out of reach of children.